# SDR SWAA2021071489122

- Difficulty date: June 29, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT ASSOCIATED WITH EMERGENCY LT BATTERY PACK M1670 INOP. / [01] TROUBLE SHOT DOWN TO FAULTY BATTERY AT M1670; PER AMM 33-51-06/20. BATTERY IS ON ORDER.; [02] REMOVED AND REPLACED M1670 EMERGENCY EXIT LIGHT BATTERY PACK AND PERFORMED GOOD INSTALLTION TEST OF APPLICABLE EMERGENCY EXIT LIGHTS IAW AMM 33-51-06-960-805.; [03] VERIFIED; MOVED AND REPLACED M1670 EMERGENCY EXIT LIGHT BATTERY PACK AND PERFORMED GOOD INSTALLTION TEST OF APPLICABLE EMERGENCY EXIT LIGHTS IAW AMM 33-51-06-960-805.; [04] VERIFIED; MOVED AND REPLACED M1670 EMERGENCY EXIT LIGHT BATTERY PACK AND PERFORMED GOOD INSTALLTION TEST OF APPLICABLE EMERGENCY EXIT LIGHTS IAW AMM 33-51-06-960-805.
